# SDR UIEA2011021500063

- Difficulty date: February 15, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 51,173 hours, 7,849 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 4452A115: DURING WALKAROUND INSP, MX FOUND THE LT WING GEAR DOOR FAIRING - LOWER EDGE CRACKED, MEASURING 3.0 IN. X 1.5 IN. (REF FIG 1).   TIME LIMITED REPAIR HAS BEEN ACCOMPLISHED AFTER PART 1 IAW SRM 51-70-17 & SRM 51-70-07.
